MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; TACROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; TACROLIMUS FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the erroneous tacrolimus results obtained on patient samples on a dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
Discordant tacrolimus (tac) results were obtained on multiple patient samples on a dimension exl 200 system.The erroneous results were not reported to the physician(s).The same samples were reprocessed on the original dimension exl 200 system.The reprocessed results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to reported event.
 
Additional Manufacturer Narrative
Additional information (15-july-2024): siemens concluded the investigation of the event.Siemens reviewed the available instrument data files and the information provided by the customer.Quality control (qc) recovered outside the customer's acceptable ranges.The customer used a new reagent tacrolimus (tac) lot (lot# ga4030), processed a passing calibration, and processed qc, which produced acceptable results.Based on the available information from the customer and the investigation, a product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2024-00073 was filed on 19-feb-2024.

Brand Name
DIMENSION®
Common Device Name
TACROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18729962
Report Number2517506-2024-00073
Device Sequence Number12810085
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public00842768035425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2024
Device Model NumberN/A
Device Catalogue NumberSMN 10700795
Device Lot NumberGA4045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown